# SDR AALA201604039007

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 51,149 hours, 9,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  BROKEN EMER LIGHT LENS ON DOOR FRAME LINING 262WW ON DOOR 842.  REPLACED EMER LIGHT LENS IAW AMM 33-51-13-400-001-A.
